1. bookVolumen 6 (2016): Edición 1 (January 2016)
Detalles de la revista
License
Formato
Revista
eISSN
2449-6499
Primera edición
30 Dec 2014
Calendario de la edición
4 veces al año
Idiomas
Inglés
Acceso abierto

The Bipolar Choquet Integrals Based On Ternary-Element Sets

Publicado en línea: 13 Jan 2016
Volumen & Edición: Volumen 6 (2016) - Edición 1 (January 2016)
Páginas: 13 - 21
Detalles de la revista
License
Formato
Revista
eISSN
2449-6499
Primera edición
30 Dec 2014
Calendario de la edición
4 veces al año
Idiomas
Inglés

[1] Abbas J., Bipolar Choquet integral of fuzzy events, IEEE SSCI conference on MCDM, Florida, USA, pp.116-123, 2014.10.1109/MCDM.2014.7007196Search in Google Scholar

[2] Abbas J., Logical twofold integral, Engineering & Techology Journal, Vol. 28, No. 3; 2010.Search in Google Scholar

[3] Bilbao, J.M., Fernandez, J.R., Jimenez Losada, A. and Lebron, E., Bicooperative Games, First World Congress of the Game Theory Society (Games 2000) July 24-28, Bilbao, Spain, 2000.Search in Google Scholar

[4] Choquet G., Theory of capacities, Ann. Inst. Fourier, Vol. 5, pp. 131-295, 1953.10.5802/aif.53Search in Google Scholar

[5] Davey B.A., Priestley H.A., Introduction to Lattices and Orders, Cambridge University Press, Cambridge, 1990.Search in Google Scholar

[6] Denneberg D., Non-additive measure and integral, Kluwer Academic Publisher, 1994.10.1007/978-94-017-2434-0Search in Google Scholar

[7] Grabisch, M., Labreuche C., Bi-capacities I: Definition, Mobius transform and interaction, Fuzzy Sets and Systems 151, pp. 211-236, 2005.10.1016/j.fss.2004.08.012Search in Google Scholar

[8] Grabisch M. and Labreuche C., Bi-capacities II: The Choquet integral, Fuzzy Sets and Systems 151, pp. 237-259, 2005.10.1016/j.fss.2004.08.013Search in Google Scholar

[9] Greco S., Grabisch M., Pirlot M., Bipolar and bivariate models in multicriteria decision analysis: descriptive and constructive approaches, Int. J. Intell. Syst. 23, 930-969, 2008.10.1002/int.20301Search in Google Scholar

[10] Greco S., Matarazzo B., Giove S., The Choquet integral with respect to a level dependent capacity, Fuzzy Sets Syst. 175, 1-35, 2011.10.1016/j.fss.2011.03.012Search in Google Scholar

[11] Labreuche Ch. and Grabsch M., Generalized Choquet like-aggregation for handling ratio scales, European J. Oper. Res.,172, pp. 931-955, 2006.10.1016/j.ejor.2004.11.008Search in Google Scholar

[12] Murofushi T. and Sugeno M., An interpretation of fuzzy measure and the Choquet integral as an integral with respect to a fuzzy measure, Fuzzy Sets and Systems, Vol. 29, pp. 201-227, 1989.10.1016/0165-0114(89)90194-2Search in Google Scholar

[13] Sugeno M., Theory of fuzzy integrals and its applications, Ph.D. Thesis, Tokyo Institute of Technology, 1974.Search in Google Scholar

[14] Wang Z. and Klir G.J., Fuzzy measure theory, Plenum Press, New york, 1992.10.1007/978-1-4757-5303-5Search in Google Scholar

[15] Wang Z. and Klir G.J., Generalized measure theory, Springer Science+ Business Media, LLC, 2009.10.1007/978-0-387-76852-6Search in Google Scholar

[16] Wu C. X. and Huang Y., Choquet integrals on fuzzy sets, IEEE International Conference on Machine Learning and Cybernetics,(4), PP.1438-2552, 2005.Search in Google Scholar

Artículos recomendados de Trend MD

Planifique su conferencia remota con Sciendo